# SDR 97FDEA00670

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR RT LWR TORQUE BOX INSIDE AT BS 1263 UPPER CHORD ANGLE CRACKED BELOW ACTUATOR AMOUNT.  INSTALLED DOUBLER REPAIR PER EA 7-5310-29204.
